Question

 Is a Crestor side effect bad breath?

Answer Although AstraZeneca, the manufacturer of Crestor, does not list bad breath as a possible side effect of the product, it is possible that halitosis could indicate the presence of other side effects... Read More »
http://www.answerbag.com/q_view/1900180

Top Q&A For: Is a Crestor side effect bad breath

What side effects have you had from taking Crestor and did they go away after a few days?

One of my son had been on Crestor for 2 months His doctor took a blood test ; and it came back ;; that it was attacking his muscles ;; so she stop... Read More »
http://answers.yahoo.com/question/index?qid=20130403170707AAAUx0m

Does anyone take the prescription Crestor for cholesterol and experienced side effects from it?

Rosuvastatin is used together with lifestyle changes (diet, weight-loss, exercise) to reduce the amount of cholesterol (a fat-like substance) and other fatty substances in your blood. Rosuvastatin ... Read More »
http://answers.yahoo.com/question/index?qid=20090417071856AAgaRBb

Weird breath coming out when I move side to side?

this happens to me too. It feels like my lung is rubbing against my ribcage and makes a weird noise. Happens to my mom too. I have no clue what it is
http://answers.yahoo.com/question/index?qid=20130423193120AAlRNJy

My husband has a bad pain on his lower righ side and can't take a full breath.?

depending on what kind ov medications they had him on i would think its either a broken rib due to compromised bone strength from some meds they had him on or its something to do with his right lun... Read More »
http://answers.yahoo.com//question/index?qid=20090510095214AA31vd8


feedback
loading